Norm estimates and univalence criteria for meromorphic functions

Saminathan Ponnusamy, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Norm estimates of the pre-Schwarzian derivatives are given for meromorphic functions in the outside of the unit circle. We deduce several univalence criteria for meromorphic functions from those estimates.

Original languageEnglish
Pages (from-to)1661-1676
Number of pages16
JournalJournal of the Korean Mathematical Society
Volume45
Issue number6
DOIs
Publication statusPublished - 2008 Nov

Keywords

  • Univalence criterion
  • pre-Schwarzian derivative

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Norm estimates and univalence criteria for meromorphic functions'. Together they form a unique fingerprint.

Cite this